# SDR GTIA030573

- Difficulty date: July 1, 2003
- Submitted: August 14, 2003
- Operation: Air carrier
- Aircraft: N804NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49104
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CABIN FLOOR BOARD FORWARD R1 DOOR CORRODED INSERTS, BOARD DELAMINATED, EDGE FILL INCOMPLETE.  FABRICATED NEW PANEL.  (M)
